RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Götze, Friedrich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 47
Presentations: 4

Number of views:
This page:1616
Abstract pages:13151
Full texts:3074
References:1406
E-mail: ,

http://www.mathnet.ru/eng/person20046
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194198

Publications in Math-Net.Ru
2020
1. D. Dzindzalieta, F. Götze, “Halfspaces with influential variable”, Teor. Veroyatnost. i Primenen., 65:1 (2020),  142–150  mathnet
2. F. Götze, A. A. Naumov, A. N. Tikhomirov, “Moment inequalities for linear and nonlinear statistics”, Teor. Veroyatnost. i Primenen., 65:1 (2020),  3–22  mathnet
2019
3. F. Götze, A. Yu. Zaitsev, D. Zaporozhets, “Improved multivariate version of the second Kolmogorov's uniform limit theorem”, Zap. Nauchn. Sem. POMI, 486 (2019),  71–85  mathnet
2018
4. F. Götze, A. Yu. Zaitsev, “Estimates for the closeness of convolutions of probability distributions on convex polyhedra”, Zap. Nauchn. Sem. POMI, 474 (2018),  108–117  mathnet
5. F. Götze, A. Gusakova, Z. Kabluchko, D. Zaporozhets, “Distribution of complex algebraic numbers on the unit circle”, Zap. Nauchn. Sem. POMI, 474 (2018),  90–107  mathnet
2017
6. F. Götze, Yu. S. Eliseeva, A. Yu. Zaitsev, “Arak inequalities for concentration functions and the Littlewood–Offord problem”, Teor. Veroyatnost. i Primenen., 62:2 (2017),  241–266  mathnet  mathscinet  elib; Theory Probab. Appl., 62:2 (2018), 196–215  isi  scopus
7. Yu. V. Prokhorov, F. Götze, V. V. Ulyanov, “On bounds for characteristic functions of the powers of asymptotically normal random variables”, Teor. Veroyatnost. i Primenen., 62:1 (2017),  122–144  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:1 (2018), 98–116  isi  scopus
8. F. Götze, A. A. Naumov, A. N. Tikhomirov, “Local semicircle law under moment conditions: Stieltjes transform, rigidity and delocalization”, Teor. Veroyatnost. i Primenen., 62:1 (2017),  72–103  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:1 (2018), 58–83  isi  scopus
9. F. Götze, A. Yu. Zaitsev, “Rare events and Poisson point processes”, Zap. Nauchn. Sem. POMI, 466 (2017),  109–119  mathnet
10. S. G. Bobkov, G. P. Chistyakov, F. Götze, “Gaussian mixtures and normal approximation for V. N. Sudakov's typical distributions”, Zap. Nauchn. Sem. POMI, 457 (2017),  37–52  mathnet; J. Math. Sci. (N. Y.), 238:4 (2019), 366–376
2016
11. F. Götze, D. Koliada, D. Zaporozhets, “Correlation functions of real zeros of random polynomials”, Zap. Nauchn. Sem. POMI, 454 (2016),  102–111  mathnet  mathscinet; J. Math. Sci. (N. Y.), 229:6 (2018), 664–670  scopus
12. V. Bernik, F. Götze, A. Gusakova, “On the distribution of points with algebraically conjugate coordinates in a neighborhood of smooth curves”, Zap. Nauchn. Sem. POMI, 448 (2016),  14–47  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:2 (2017), 176–198  scopus
2015
13. F. Götze, D. Kaliada, D. N. Zaporozhets, “Correlations between real conjugate algebraic numbers”, Chebyshevskii Sb., 16:4 (2015),  90–99  mathnet  elib
14. N. V. Budarina, F. Götze, “On regular systems of algebraic $p$-adic numbers of arbitrary degree in small cylinders”, Dal'nevost. Mat. Zh., 15:2 (2015),  133–155  mathnet  elib
15. N. V. Budarina, V. I. Bernik, F. Götze, “Effective estimations of the measure of the sets of real numbers in which integer polynomials take small value”, Dal'nevost. Mat. Zh., 15:1 (2015),  21–37  mathnet  elib
16. V. I. Bernik, F. Götze, “Distribution of real algebraic numbers of arbitrary degree in short intervals”, Izv. RAN. Ser. Mat., 79:1 (2015),  21–42  mathnet  mathscinet  zmath  elib; Izv. Math., 79:1 (2015), 18–39  isi  scopus
17. F. Götze, D. Zaporozhets, “Discriminant and root separation of integral polynomials”, Zap. Nauchn. Sem. POMI, 441 (2015),  144–153  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:5 (2016), 700–706
2014
18. F. Götze, A. A. Naumov, A. N. Tikhomirov, “Limit theorems for two classes of random matrices with dependent entries”, Teor. Veroyatnost. i Primenen., 59:1 (2014),  61–80  mathnet  mathscinet  elib; Theory Probab. Appl., 59:1 (2015), 23–39  isi  scopus
2013
19. N. V. Budarina, F. Götze, “Distance between Conjugate Algebraic Numbers in Clusters”, Mat. Zametki, 94:5 (2013),  780–783  mathnet  mathscinet  zmath  elib; Math. Notes, 94:5 (2013), 816–819  isi  elib  scopus
20. Yu. S. Eliseeva, F. Götze, A. Yu. Zaitsev, “Estimates for the concentration functions in the Littlewood–Offord problem”, Zap. Nauchn. Sem. POMI, 420 (2013),  50–69  mathnet; J. Math. Sci. (N. Y.), 206:2 (2015), 146–158  scopus
2012
21. S. G. Bobkov, G. P. Chistyakov, F. Götze, “Stability problems in Cramér-type characterization in case of I.I.D. Summands”, Teor. Veroyatnost. i Primenen., 57:4 (2012),  701–723  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:4 (2013), 568–588  isi  scopus
22. N. Alexeev, F. Götze, A. Tikhomirov, “On the asymptotic distribution of the singular values of powers of random matrices”, Zap. Nauchn. Sem. POMI, 408 (2012),  9–42  mathnet  mathscinet; J. Math. Sci. (N. Y.), 199:2 (2014), 68–87  scopus
2011
23. F. Götze, A. Yu. Zaitsev, “Estimates for the rate of strong approximation in Hilbert space”, Sibirsk. Mat. Zh., 52:4 (2011),  796–808  mathnet  mathscinet; Siberian Math. J., 52:4 (2011), 628–638  isi  scopus
24. F. Götze, D. N. Zaporozhets, “On the distribution of complex roots of random polynomials with heavy-tailed coefficients”, Teor. Veroyatnost. i Primenen., 56:4 (2011),  812–818  mathnet  mathscinet  elib; Theory Probab. Appl., 56:4 (2011), 696–703  isi  elib  scopus
2010
25. F. Götze, A. Yu. Zaitsev, “Uniform rates of approximation by short asymptotic expansions in the CLT for quadratic forms”, Zap. Nauchn. Sem. POMI, 384 (2010),  105–153  mathnet; J. Math. Sci. (N. Y.), 176:2 (2011), 162–189  scopus
2009
26. F. Götze, A. N. Tikhomirov, “The Rate of Convergence of Spectra of Sample Covariance Matrices”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  202–213  mathnet  mathscinet; Theory Probab. Appl., 54:1 (2010), 129–140  isi  scopus
27. F. Götze, A. Yu. Zaitsev, “Rates of approximation in the multidimensional invariance principle for sums of i.i.d. random vectors with finite moments”, Zap. Nauchn. Sem. POMI, 368 (2009),  110–121  mathnet  mathscinet; J. Math. Sci. (N. Y.), 167:4 (2010), 495–500  scopus
28. S. G. Bobkov, F. Götze, A. N. Tikhomirov, “On the concentration of high dimensional matrices with randomly signed entries”, Zap. Nauchn. Sem. POMI, 364 (2009),  32–69  mathnet  elib; J. Math. Sci. (N. Y.), 163:4 (2010), 328–351  scopus
2008
29. F. Götze, A. Yu. Zaitsev, “Bounds for the Rate of Strong Approximation in the Multidimensional Invariance Principle”, Teor. Veroyatnost. i Primenen., 53:1 (2008),  100–123  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 53:1 (2009), 59–80  isi  elib  scopus
2007
30. V. Bernik, F. Götze, O. Kukso, “Bad-approximable points and distribution of discriminants of the product of linear integer polynomials”, Chebyshevskii Sb., 8:2 (2007),  140–147  mathnet  mathscinet  zmath
31. F. Götze, A. N. Tikhomirov, V. A. Yurchenko, “Asymptotic expansion in the central limit theorem for quadratic forms”, Zap. Nauchn. Sem. POMI, 341 (2007),  81–114  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 147:4 (2007), 6891–6911  scopus
32. F. Götze, M. I. Gordin, A. Levina, “Limit correlation functions at zero for fixed trace random matrix ensembles”, Zap. Nauchn. Sem. POMI, 341 (2007),  68–80  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 147:4 (2007), 6884–6890  elib  scopus
2006
33. F. Götze, A. N. Tikhomirov, “Limit theorems for spectra of random matrices with martingale structure”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  171–192  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 42–64  isi  scopus
2004
34. F. Götze, A. Yu. Zaitsev, “Approximation of convolutions by accompanying laws without centering”, Zap. Nauchn. Sem. POMI, 320 (2004),  44–53  mathnet  mathscinet; J. Math. Sci. (N. Y.), 137:1 (2006), 4510–4515
35. F. Götze, A. N. Tikhomirov, “Limit theorems for spectra of positive random matrices under dependence”, Zap. Nauchn. Sem. POMI, 311 (2004),  92–123  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:3 (2006), 1257–1276
2003
36. F. Götze, M. Gordin, “Limiting distributions of theta series on Siegel half-spaces”, Algebra i Analiz, 15:1 (2003),  118–147  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:1 (2004), 81–102
37. S. G. Bobkov, F. Götze, “On the central limit theorem along subsequences of noncorrelated observations”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  745–765  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:4 (2004), 604–621  isi
38. G. P. Chistyakov, F. Götze, “On bounds for moderate deviations for Student's statistic”, Teor. Veroyatnost. i Primenen., 48:3 (2003),  609–615  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:3 (2004), 528–535  isi
2002
39. G. P. Chistyakov, F. Götze, “Moderate deviations for Student's statistic”, Teor. Veroyatnost. i Primenen., 47:3 (2002),  518–532  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:3 (2003), 415–428  isi
40. F. Götze, A. N. Tikhomirov, “Rate of convergence to the semi-circular law for the Gaussian unitary ensemble”, Teor. Veroyatnost. i Primenen., 47:2 (2002),  381–387  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:2 (2003), 323–330  isi
1997
41. S. G. Bobkov, F. Götze, “On moments of polynomials”, Teor. Veroyatnost. i Primenen., 42:3 (1997),  638–640  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:3 (1998), 518–520  isi
42. V. Bentkus, F. Götze, A. Yu. Zaitsev, “Approximation of quadratic forms of independent random vectors by accompanying laws”, Teor. Veroyatnost. i Primenen., 42:2 (1997),  308–335  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:2 (1998), 189–212  isi
43. F. Götze, Yu. V. Prokhorov, V. V. Ulyanov, “On smooth behavior of probability distributions under polynomial mappings”, Teor. Veroyatnost. i Primenen., 42:1 (1997),  51–62  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:1 (1998), 28–38  isi
1996
44. F. Götze, Yu. V. Prokhorov, V. V. Ulyanov, “Bounds for characteristic functions of polynomials in asymptotically normal random variables”, Uspekhi Mat. Nauk, 51:2(308) (1996),  3–26  mathnet  mathscinet; Russian Math. Surveys, 51:2 (1996), 181–204  isi  scopus
1995
45. V. Bentkus, F. Götze, “On the number of lattice points in a large ellipsoid”, Dokl. Akad. Nauk, 343:4 (1995),  439–440  mathnet  mathscinet  zmath
46. V. Bentkus, F. Götze, “On minimal moment assumptions in Berry–Esséen theorems for $U$-statistics”, Teor. Veroyatnost. i Primenen., 40:3 (1995),  596–614  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:3 (1995), 430–445  isi
1991
47. V. Bentkus, F. Götze, V. Paulauskas, A. Račkauskas, “The accuracy of Gaussian approximation in Banach spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 81 (1991),  39–139  mathnet  mathscinet  zmath

2016
48. V. I. Bernik, F. Götze, “Letter to the editors”, Izv. RAN. Ser. Mat., 80:3 (2016),  184  mathnet  mathscinet  zmath  elib; Izv. Math., 80:3 (2016), 633  isi  scopus
2012
49. F. Götze, W. R. van Zwet, “The times of Yuri Vasilyevich Prokhorov”, Teor. Veroyatnost. i Primenen., 57:2 (2012),  353–369  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:2 (2013), 306–322  isi  scopus
2004
50. S. G. Bobkov, F. Götze, “Complement to the paper “On the central limit theorem along subsequences of noncorrelated observations””, Teor. Veroyatnost. i Primenen., 49:2 (2004),  412–414  mathnet  mathscinet; Theory Probab. Appl., 49:2 (2005), 373–375  isi

Presentations in Math-Net.Ru
1. Concentration of measure and entropic convergence
Friedrich Götze
International conference "Prokhorov and Probability Theory" dedicated to the 90th anniversary of birth of Yu. V. Prokhorov
December 16, 2019 11:00   
2. Entropy Expansions in Probability
F. Götze
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 12, 2015 10:45   
3. Approximations in free and classical Central Limit Theorems
Friedrich Goetze
Principle Seminar of the Department of Probability Theory, Moscow State University
September 17, 2010 14:35
4. Approximations in free and classical Central Limit Theorems
F. Götze
Mathematics - XXI century. PDMI 70th anniversary
September 13, 2010 10:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021